# SDR SWAA2025081893064

- Difficulty date: July 19, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE IB FAN COWL OIL DOOR SHIELD CRACKED.   REMOVED AND INSTALLED A NEW FAN COWL ON CARD #TTG8Q00S5G98 STEP 4.
